# SDR AALA201801239006

- Difficulty date: January 11, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,767 hours, 29,056 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112815202
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CORROSION FOUND ON FLOOR BEAM LOCATED BETWEEN FR12 TO FR24 IN PASSENGER CABIN. REPLACED FLOOR BEAM PER SRM A319 51-72-11 AND DRAWING D53110920.
